# SDR DHL9872058D

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, LT UPPER WING PANEL 8155 IS CRACKED, WORN AND DELAMINATED.  REPLACED METAL STRIP ON WING PANEL PER SRM 51-30-2, 1.5 BY 22, N/R 1376.
